Vitamin D and Diarrhea

by Stan
(New York, N.Y.)

I am currently taking 400 IU of vit D. I see the main ingredient is soybean oil.I have Only been taking it for 2 days and have had a complete cleansing as if I had taken a laxative both days. Is this a side effect?

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D and Bowel Problems ever Since

My doctor placed me on vitamin D capsules 1 every week for 7 weeks. What I did wrong was I read prescription wrong and taken those 7 tabs in 7 days besides of 7 weeks my reading error. During that time I had bm's and I lost weight fast. My doctor rechecked my level finally when I called and reported what I had done wrong.

It came back normal. But my bowel moving every time I eaten some would act and that stayed like that for weeks. until finally pain in my left side like a knive cutting in it gotten worse and I was admitted to hospital on 11/30/2009.

I already was scheduled for gallbladder surgery for the 12/1/09 but the pain in the left side was worse. They took CT scan and everything came by normal some constipation only. they had a specialist for back orthorpedic doctor come to see me and he felt like it was not my back or neck with mri showed my arithritis and so he said.

Had surgery on gallbladder and doctor thought it could be coming from that well after surgery no pain in left side for a day in a half until all the morphine was coming out of my system and all the other medicine from surgery was out.

Then my left side started right back hurting just a worse as before.i notice when i eat anything it would spasm and hurt like a knife cutting into constantly.

I took meds nexium and antacids, gas x and all no relief. until finally 4am i gotten some no seed grapes and washed and started eating then the pain started up just a simple as grapes.

Any food bring the pain to the left side. I called my doctor to refer me to a GI doctor so i waiting to get that. It has something to do with IBS or H Pylori bacteria or increased intestinal permeability. I know for myself it got something to do with my intestines.

My bowel movements are either hard to have one or pudding like consistency. i have had stressful months since 0ct 2009 and i know that had a lot to start with along with my no reading prescription on vitamin D right didn't help the me.Help...........................

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D and Diarrhea

by Mary

i have been taking 2000 uits per day. i just started it 2 days ago. i have diahhea for the last two days. i slao have colitis and am taking humira weekly.

thanks

__________________________________________

ANSWER:

Mary,

Could you please do a little more 'work' on this before you decide that it, for sure, is the vitamin D. I have no idea what your regular bowel habits are. Are you prone to diarrhea? Did you go out for spicy food 2 nights ago and it just happens to correlate with the same day that you started taking vitamin d?

If you stop the vitamin d, does the diarrhea go away?

If you start taking the vitamin d, then does it come back?

If that is the case and you are pretty sure that it really IS the vitamin d, then please read the page on Vitamin D Side Effects and you'll see that the most likely explanation is that you are using a vitamin d that has rancid oils.

The best thing to do is to get a 'dry' vitamin d supplement that has no oil in it, such as this Vitamin D3 Supplement that I offer for just that reason.

Also, why are you taking 2000 IU's of vitamin d?? That is the dose for a 25 pound child!!! That is NOT a dose for an adult, and CERTAINLY not an appropriate dosage for an adult with health problems.

Please read the Vitamin D Therapy page to see the proper way to find out how much vitamin d you ACTUALLY need- and I guarantee that it's going to be much higher than 2000 IU's per day!!

Also, if you have colitis- have you ever asked your doctor WHY you have colitis? Humira is NOT going to solve your problem and in fact, it could make your problems much much worse. Humira is similar to a drug called Remicade- which is also a TNF inhibitor for Crohn's- and I've done a page on the Remicade Side Effects here.

These drugs DECREASE your immune system so much that the FDA has the manufacturers place a 'Black Box Warning' on the label to warn of serious infections of the type that usually only HIV and AIDS patients get!!!

If you would like to help SOLVE your problem with Colitis, then respond to this thread and I'll be happy to help you out. But in the meantime, please try to read as much information about Humira as you can.

Is diminishing your immune system really what you want to do when your problem is a problem of decreased immunity?

Let me know if you are interested in learning more.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: Don't forget to get your FREE Ebook when you Sign Up For My Newsletter



Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D = Diarrhea?

by Jody
(Moundsville, W.V. - U.S.A.)

My daughter Alexa is 7 years old. She is a healthy average height and weight for her age. I bought vitamin D3 at our local Vitamin Store. They are coated caplets 1000 IU. I have been giving her 2000 IU's of Vitamin D3 a day. She has been telling me that she has been having symptoms of diarrhea. I only give her one at breakfast, and one at dinner.


My question is, am I not giving her the right amount of vitamin D3 or could it be that she is getting rid of some parasites? Please tell me what we are doing wrong if anything at all.


Thank you, Jody

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter